Representations of a group of shifts of nuclear spaces

DALETSKII, A., 1982. Representations of a group of shifts of nuclear spaces. , pp. 9-11.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1982
Volume: 12
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:27
Last Modified: 19 Oct 2015 14:32
URI: http://irep.ntu.ac.uk/id/eprint/13129

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year